# SDR 2024FA0000147

- Difficulty date: February 5, 2024
- Submitted: February 14, 2024
- Operation: General aviation
- Aircraft: N290CD
- Make and model: Cirrus SR20
- Aircraft serial: 1167
- Aircraft time: 4,450 hours
- Engine: Cont IO360ES
- Engine time: 4,450 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005563
- Part serial: D231A229R
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REBUILT T WAS DETERMINED TO BE FAULTY OUT OF THE BOX BY THE SHOP TECHNICIAN PERFORMING INSTALL OF MAGNETO TO THE AIRCRAFT. TECHNICIAN TESTED AND VERIFIED REBUILT MAGNETO WAS FAULTY OUT OF THE BOX.  TECHNICIAN REMOVED FAULTY OUT OF THE BOX MAGNETO FROM THE AIRCRAFT AFTER INSTALL AND TESTING AND INSTALLED A PROPER WORKING MAGNETO APPLICABLE TO THE AIRCRAFT WITH SUCCESSFUL OUTCOME OF NEW MAG BEING INSTALLED.
